# SDR UALA2009083102735

- Difficulty date: August 30, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 28,773 hours, 7,296 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Filter Module
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM UNION ON TOP OF LT ACMP PRESSURE CASE DRAIN FILTER MODULE.  REMOVED MODULE FROM PYLON.  REPLACED DAMAGED O-RING FOUND AT FITTING FROM PRESSURE SENSE LINE.  RE-INSTALLED MODULE.
